EconPapers    
Economics at your fingertips  
 

Online Appendix to "A Discrete-Time Stochastic Model of Job Matching"

Anthony E. Smith and Yves Zenou
Additional contact information
Anthony E. Smith: University of Pennsylvania

Online Appendices from Review of Economic Dynamics

Abstract: This appendix contains all the proofs of the main article (Smith and Zenou (2003)).

Pages: 29 pages
Date: 2002-01-31
Note: The original article is published in the Review of Economic Dynamics, volume 6 (2003), pages 54-79.
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://red-files-public.s3.amazonaws.com/appendix/zenou02.pdf (application/pdf)
None

Related works:
Journal Article: A Discrete-Time Stochastic Model of Job Matching (2003) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:red:append:zenou02

Ordering information: This working paper can be ordered from
https://www.economic ... ription-information/

Access Statistics for this paper

More papers in Online Appendices from Review of Economic Dynamics Contact information at EDIRC.
Bibliographic data for series maintained by Christian Zimmermann ().

 
Page updated 2025-03-19
Handle: RePEc:red:append:zenou02